# SDR YENA2022032200297

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 289
- Aircraft time: 32,539 hours, 21,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1040051
- Part serial: EE0313
- Condition: Deployed
- Location: L2-Slide
- Part time: 594 hours, 401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEPLOYED SLIDE NOT CONTROLLED ON DOOR 812 AFT GALLEY AREA; REF AEROMAN NR 2022- 124776 WO 2022 83/1 R & R SLIDE AT DOOR 812 AFT GALLY ARE IAW E190- AMM - 25-65-01-000-801-A
